Baldness Drug Propecia Making Men Impotent, Says Study - Mandi McKee Says Generic Version Tuned Him into a Woman!
The baldness drug Propecia was the subject of a study last year that says the pill could make you impotent.
On top of that claim, in July of this year, another study noted that the sexual side effects associated with the medication, included "problems with libido, ejaculations and orgasm, could last even after patients stop taking the drug," according to Time Magazine.
Now a new report claims that a man taking the generic version of the drug has changed into a woman.
William McKee is now Mandi McKee and she blames the generic baldness pill.
McKee, who says he wasn’t inclined to cross-dress before, began feeling like a woman.
He took the generic pill for nine months and claims, "My rock-hard chest from the gym began to soften . . . reaching the point where I had noticeable ‘breasts’ even under my clothing," he said, according to the NY Post.
Now he is a she and is now only attracted to men.
After overcoming depression and separating from his wife of 10 years, McKee now goes by Mandi and wears a blond wig, makeup and tight dresses.
She plans to get a breast-enhancement job this year, and may undergo sex-change surgery.
“It felt like the ‘me’ that I’ve always known was not there any more,” she told The Post.
The paper notes in its report that a spokesman for Merck, the drug's maker, said, "No causal relationship has been established between Propecia and persistent sexual side effects."
More information here from CBS on the first study.
More information here from Time on the second study.
See Photos: Random Celebrity Photos
Got an opinion? Share your thoughts now.
Random Celebrity Photos Photo Gallery
Click photo to enlarge.
See More Photos In The Random Celebrity Photos Photo Gallery